Quantized Affine Lie-Algebras and Diagonalization of Braid Generators

Gould, MD and Zhang, YZ (1994) Quantized Affine Lie-Algebras and Diagonalization of Braid Generators. Letters in Mathematical Physics, 30 4: 267-277. doi:10.1007/BF00751063


Author Gould, MD
Zhang, YZ
Title Quantized Affine Lie-Algebras and Diagonalization of Braid Generators
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1994-04
Sub-type Article (original research)
DOI 10.1007/BF00751063
Volume 30
Issue 4
Start page 267
End page 277
Total pages 11
Publisher Kluwer Academic Publishers
Language eng
Keyword Yang-Baxter Equation
Quantum Groups
Invariants
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:54:12 EST by System User